# SDR DHL9871783C

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 ENGINE UPPER COWLING NR 1 I/B FRAME SECTION CRACKED.  REPLACED FRAME SECTION  PER SRM 51-40-3, 15 BY 6, N/R 6135.
